Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/60087
Title: 國際雙重交易股票的多變量協整分析
Authors: Kwok, C
Rui, O
Wang, S
Issue Date: 2001
Publisher: Published by Oxford University Press for the Hong Kong Polytechnic University and Tsinghua University
Source: China accounting and finance review (中國會計與財務硏究), Dec. 2001, v. 3, no. 4, p. 1-17 How to cite?
Journal: China accounting and finance review (中國會計與財務硏究) 
URI: http://hdl.handle.net/10397/60087
ISSN: 1029-807x (print)
2307-3055 (eISSN)
Rights: © 2001 香港理工大學, 清華大學, 牛津大學出版
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

3
Last Week
1
Last month
Checked on Feb 19, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.